# SDR SWAA2021082497958

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AND BTW STR 26L/27L AT AFT CARGO COMPARTMENT ; 2021-348825 / [01] REPLACED ANGLE-SUPPORT LOCATED BS867 AND BTW STRINGER 26L/27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV -.; [02] TOOL USED P/N: DIGITAL 150 S/N:AE-412605 DUE DATE: 25MAY22; [03] REPLACED ANGLE-SUPPORT LOCATED BS867 AND BTW STRINGER 26L/27L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 SHEET 17 REV -.
